Jump to content

mouse: getting off


mouse

Recommended Posts

I was on Valium a feww years back for panic attacks and stress. Before that zolfot and couple others. Not working very well.after I hurt my back pain management suggested I try klonpin for pain and to calm my mind. Now I want off but scared.

Link to comment
  • Moderator Emeritus

Welcome mouse,

I think you've made a good decision to come off these drugs which are not helping, but causing harm long term. I can understand your concern, some people experience difficult withdrawal symptoms from stopping medications too fast, but if you learn how to taper properly, and take your time, you will be ok.

 I

We need a little more information about your drug history. What drugs you took, when, for how long and how you stopped taking them.

It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

How are you feeling now, did you have any withdrawal symptoms from stopping drugs previously? Is Klonopin the only medication you are taking now?

 

When we have a few more details, we will be in a better position to offer support and suggestions.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Moderator Emeritus

Hi Mouse,

 

Welcome to SA.  I'm new here so not able to help but wanted to say hello.  Others will be along soon (I'm in Australia so my day has just started).  The one I do suggest is not to go cold turkey (ie don't stop your medications altogether).

 

(Edit:  Petunia posted just as I was typing up.)

 

When people join, we are asked to put our drug taking history in our signature so that members are better able to help.

 

If you feel up to it, I suggest it go to the main page and read "Read This First".

 

There is a lot of information on this site but it can be a bit overwhelming.  The members here are very supportive and understand that when we come here we are often confused, scared and unsure what to do.

 

Wishing you all the best.

CC

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy